Change search
ReferencesLink to record
Permanent link

Direct link
Bell-type inequalities for arbitrary noncyclic networks
Stockholm University, Faculty of Science, Department of Physics. University of California, USA; Ludwig-Maximilians-Universit├Ąt, Germany.
Number of Authors: 1
2016 (English)In: Physical Review A, ISSN 2469-9926, Vol. 93, no 3, 030101Article in journal (Refereed) Published
Abstract [en]

Bell inequalities bound the strength of classical correlations between observers measuring on a shared physical system. However, studies of physical correlations can be considered beyond the standard Bell scenario by networks of observers sharing some configuration of many independent physical systems. Here, we show how to construct Bell-type inequalities for correlations arising in any tree-structured network, i.e., networks without cycles. This is achieved by an iteration procedure that in each step allows one to add a branch to the tree-structured network and construct a corresponding Bell-type inequality. We explore our inequalities in several examples, in all of which we demonstrate strong violations from quantum theory.

Place, publisher, year, edition, pages
2016. Vol. 93, no 3, 030101
National Category
Physical Sciences
Identifiers
URN: urn:nbn:se:su:diva-128506DOI: 10.1103/PhysRevA.93.030101ISI: 000371391500001OAI: oai:DiVA.org:su-128506DiVA: diva2:918402
Available from: 2016-04-11 Created: 2016-03-30 Last updated: 2016-04-11Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Physics
Physical Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 8 hits
ReferencesLink to record
Permanent link

Direct link